# SDR 2022F00011

- Difficulty date: December 29, 2021
- Submitted: January 6, 2022
- Operation: General aviation
- Aircraft: N943PH
- Make and model: Skrsky S92A
- Aircraft serial: 920218
- Aircraft time: 6,101 hours
- System (JASC): 6711 · Tilt Rotor Flight Control
- Part: Bearing
- Part number: MS289135C
- Part serial: L49112
- Condition: Loose
- Location: Zone 400
- Part time: 25 hours
- Component: Tail Rotor Inpu, Skrsky
- Component part number: 9240004802107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEARING, IN THE TAIL ROTOR SERVO INPUT CONTROL ROD ASSEMBLY, ROD END FOUND SPINNING AND LOOSE.
